# SDR A6WA2018102546123

- Difficulty date: October 13, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 38,628 hours, 36,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP OF AFT PRESS BULKHEAD FS621. FOUR CRACKS WERE DISCOVERED DURING EDDY CURRENT, 8 DAMAGED RIVETS DURING VISUAL, AND 7 TOOLING MARKS DURING VISUAL.
